# SDR AALA202401242734

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8118U29
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT AFT BULKHEAD CENTER ACCESS PANEL LOWER SUPPORT BRACKET ASSEMBLY AT BS 947.5 FROM RBL 8 TO RBL 15. REPLACED BRACKET PER SRM 51-40-02-0G.
